# SDR DALA2025082906408

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N904DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32008
- Aircraft time: 21,546 hours, 8,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 Ext
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT ADJACENT AFT PAX DOOR INOP.   RELAMPED EXTERIOR EMERGNCY EXIT LIGHT ADJACENT THE AFT PAX DOOR. (LP 6524503)
